# SDR IPXA2016122111987

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,365 hours, 8,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING 3000FT.  AVIONICS SMOKE ECAM ANNUCIATED SMOKE NOT CONFIRMED BY SNIFFER FAN.  MADE PRECAUTIONARY RETURN TO DEPARTURE, EMERGENCY DECLARED. ON GROUND FOUND NO SMOKE EVIDENT BY ODOR.  PERFORMED TROUBLESHOOTING IAW FIM 26-15-00.  REMOVED & REPLACED SMOKE SENSOR IAW AMM 26-15-12 .  PERFORMED TEST OF SMOKE DETECTION IAW AMM 26-15-001 AND NO DEFECTS FOUND.  SYSTEM TESTED OK.  ACFT OK TO CONTINUE.
